Mudcat Café Message Lyrics & Knowledge Personal Pages Record Shop Auction Links Radio & Media Kids Membership Help
The Mudcat Cafeawe



User Name Thread Name Subject Posted
GUEST,ragdall BS: Anti-Depressants / Getting off of (54* d) RE: BS: Anti-Depressants / Getting off of 30 Mar 05


Guest MOYKM,
I quit Effexor, experienced nasty withdrawal symptoms and survived. You will survive too.

I agree with mooman's observations. I think that you are going down from a high dosage much too quickly.

It would be good for you to discuss this with your doctor soon, making her aware of all that you are experiencing as withdrawal. It's much more than "a bit of bumpy ride". Please do this, both for your own benefit, and for the benefit of any other patients she assists in quitting Effexor, or SSRI's. The patients need to educate their doctors.

Hang in there. Good luck!

rags


Post to this Thread -

Back to the Main Forum Page

By clicking on the User Name, you will requery the forum for that user. You will see everything that he or she has posted with that Mudcat name.

By clicking on the Thread Name, you will be sent to the Forum on that thread as if you selected it from the main Mudcat Forum page.
   * Click on the linked number with * to view the thread split into pages (click "d" for chronologically descending).

By clicking on the Subject, you will also go to the thread as if you selected it from the original Forum page, but also go directly to that particular message.

By clicking on the Date (Posted), you will dig out every message posted that day.

Try it all, you will see.